Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Uric acid and creatinine not in range. Taking becadexamin and AKT-4. Should I continue with this?

User rating for this question
Excellent
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6706 Questions
Question
Hi Doctor,

I am taking AKT-4 and completed 2 month. Can you please see the report attached and suggest the next step to take. AIIMS doctor already told me to take AKT-4 for one more month (till 9th XXXXXXX 2013), because in by oopy they found MTB 15 days ago.

There is homoglobin and uric acid and Creatinine is not in range what I can do in my food to make it in range. I am taking Becadexamin and Benadon.

Thanks,
Posted Wed, 29 May 2013 in General Health
 
 
Answered by Dr. Pavan Kumar Gupta 2 hours later
Hello,
Thanks for the query.
Normally AKT4 is prescribed for 2 months only.
Kindly check it again.
Uric acid levels can become high because of PYRIZINAMIDE present in AKT4.
The moment PYRIZINAMIDE IS WITHDRAWN,the levels would become normal in next 3 to 4 weeks.
There is slight anemia so take green vegetables,dry fruits and fresh fruits like XXXXXXX banana,guava a etc.
Keep taking B complex.
I hope it helps however you may revert to me for any further query.
Best of luck
Thanks
Above answer was peer-reviewed by
 
Follow-up: Uric acid and creatinine not in range. Taking becadexamin and AKT-4. Should I continue with this? 8 minutes later
Hi doctor, have you seen my attached report. there are more abnormality, can you please say any thing about those.
 
 
Answered by Dr. Pavan Kumar Gupta 2 hours later
Hello,
I saw them earlier and there is decreased MCV,MCH AND MCHC which indicates iron deficiency.That's why I asked you to take green vegetables and fresh fruits as they contain more iron in them.
Thanks
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor